# SDR DALA2016060304334

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 69,758 hours, 52,088 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN OXYGEN MASKS DEPLOYED.  REPLACED OXYGEN CANISTER IN ROWS 10ABC TO ROWS 18ABC LT SIDE. INSTALLED OXYGEN MASK IN ROW 10ABC TO ROW 18ABC IAW MM 35-21-01. R & R OXYGEN CANISTER IN ROW 10 DE TO ROW 19DE RT SIDEPANEL. INSTALLED OXYGEN MASK IN ROWS 10 DE TO ROW 19DE RT SIDE ON PANEL IAW AMM 35-22-01. R & R REMAINING OXYGEN GENERATORS AN REPACKED MASKS. ARMED ALL OXYGEN GENERATORS IAW AMM 35-22. CLOSED ALL PANELS.
